# SDR SWAA2021122748517

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- LBL22 FLOOR TO SIDEWALL SUPPORT AT BS727E+2; +6; +8; +10; +14 AND +16 ; CORROSION- LBL22 FLOOR TO SIDEWALL SPPORT AT BS727E+2; +6; +8; +10; +14 AND +16 / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT LIMITS L=1450' W=0.800' D=0.016' ORIGINAL THCKNESS O.040' REMAINING MAT 0.024' IAW SRM53-00-53-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1672 DATE DUE 03/2021/03/2022; [02] VERIFIED CORRECTIVE ACTION 1; [03] DAMAGE FOUND ON ACB LH FLOOR TO SIDE WALL SUPPORT ANGLE WILL BE ACCOMPLISHED WITH CUSTOMER CARD #TTG8Q009K463; [04] VERIFIED CORRECTIVE ACTION 3
